# SDR F3LA200800580

- Difficulty date: August 22, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C049995. DURING C3 C-CHECK INSPECTION NOTED THE FORWARD OUTBOARD CORNER WAS DAMAGED ON FLOOR PANEL 242LF.  MX REPAIRED DAMAGE TO PANEL 242LF IN ACCORDANCE WITH THE REQUIREMENTS OF ENGINEERING AUTHORIZATION NR A9-53R-30577.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
